Alert archive / California / Freeze Warnings in 2015

Freeze Warning 21, NWS Los Angeles, CA

November 30, 2015

NWS Los Angeles, CA issued this freeze warning at Nov 30, 2015, 2:38 PM PST. It took effect at Dec 1, 2015, 1:00 AM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 30, 2015, 2:38 PM PST (22:38 UTC)
In effect from
Dec 1, 2015, 1:00 AM PST
Expired
Dec 1, 2015, 9:00 AM PST
In force
8 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

614 
WWUS76 KLOX 302238
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
238 PM PST MON NOV 30 2015

...FREEZE WARNING FOR THE OJAI VALLEY...WHILE THE SOUTHWESTERN
SAN FERNANDO VALLEY WILL BE UNDER A FROST ADVISORY EARLY TUESDAY
MORNING...

.A RELATIVELY COLD AIR MASS WILL LINGER ACROSS THE REGION THROUGH
TUESDAY MORNING. FREEZING TEMPERATURES ARE LIKELY ONCE AGAIN IN
THE OJAI AREA LATE TONIGHT AND EARLY TUESDAY MORNING. ADDITIONALLY...THERE
WILL BE AREAS OF FROST IN THE WIND PROTECTED AREAS OF THE SOUTHWESTERN
PORTION OF THE SAN FERNANDO VALLEY. WITH SOME WINDS EXPECTED OVERNIGHT
ACROSS PORTIONS OF THE CENTRAL COAST...THERE WILL BE PATCHY FROST...BUT
NOT WIDESPREAD ENOUGH TO WARRANT AN ADVISORY.

CAZ044-010645-
/O.NEW.KLOX.FZ.W.0021.151201T0900Z-151201T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
238 PM PST MON NOV 30 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST
TUESDAY. 

* TEMPERATURE....AT LEAST TWO HOURS OF TEMPERATURES BETWEEN 29 AND
  32 DEGREES ARE LIKELY LATE TONIGHT AND EARLY TUESDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES CAN DAMAGE SENSITIVE PLANTS 
  AND HARM PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE
CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS
AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND
PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN.

&&

$$

CAZ547-010645-
/O.NEW.KLOX.FR.Y.0018.151201T0900Z-151201T1700Z/
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY
238 PM PST MON NOV 30 2015

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST
TUESDAY. 

* TEMPERATURE...AT LEAST TWO HOURS OF TEMPERATURES BETWEEN 32 AND
  35 ARE LIKELY EARLY THIS MORNING ACROSS SOUTHWESTERN PORTION OF
  THE SAN FERNANDO VALLEY. 

* IMPACTS...TEMPERATURE SENSITIVE PLANTS COULD BE IMPACTED BY 
  THESE COLD TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

KAPLAN
3 follow-up statements
920 
WWUS76 KLOX 010710
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1110 PM PST MON NOV 30 2015

CAZ044-011515-
/O.CON.KLOX.FZ.W.0021.151201T0900Z-151201T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
1110 PM PST MON NOV 30 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY...

* TEMPERATURE....AT LEAST TWO HOURS OF TEMPERATURES BETWEEN 29 
  AND 32 DEGREES ARE LIKELY LATE TONIGHT AND EARLY TUESDAY 
  MORNING. 

* IMPACTS...FREEZING TEMPERATURES CAN DAMAGE SENSITIVE PLANTS 
  AND HARM PETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE
CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS
AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND
PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN.

&&

$$

CAZ547-011515-
/O.CON.KLOX.FR.Y.0018.151201T0900Z-151201T1700Z/
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY
1110 PM PST MON NOV 30 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY...

* TEMPERATURE...AT LEAST TWO HOURS OF TEMPERATURES BETWEEN 32 
  AND 35 ARE LIKELY EARLY THIS MORNING ACROSS SOUTHWESTERN 
  PORTION OF THE SAN FERNANDO VALLEY. 

* IMPACTS...TEMPERATURE SENSITIVE PLANTS COULD BE IMPACTED BY 
  THESE COLD TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

ASR
002 
WWUS76 KLOX 010928
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
128 AM PST TUE DEC 1 2015

CAZ044-011700-
/O.CON.KLOX.FZ.W.0021.000000T0000Z-151201T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
128 AM PST TUE DEC 1 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* TEMPERATURE....AT LEAST TWO HOURS OF TEMPERATURES BETWEEN 29 AND
  32 DEGREES ARE LIKELY EARLY THIS MORNING.

* IMPACTS...FREEZING TEMPERATURES CAN DAMAGE SENSITIVE PLANTS 
  AND HARM PETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE
CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS
AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND
PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN.

&&

$$

CAZ547-011700-
/O.CON.KLOX.FR.Y.0018.000000T0000Z-151201T1700Z/
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY
128 AM PST TUE DEC 1 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* TEMPERATURE...AT LEAST TWO HOURS OF TEMPERATURES BETWEEN 32 AND
  35 ARE LIKELY EARLY THIS MORNING ACROSS SOUTHWESTERN PORTION OF
  THE SAN FERNANDO VALLEY.

* IMPACTS...TEMPERATURE SENSITIVE PLANTS COULD BE IMPACTED BY 
  THESE COLD TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

ASR
984 
WWUS76 KLOX 011654
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
854 AM PST TUE DEC 1 2015

CAZ044-011800-
/O.EXP.KLOX.FZ.W.0021.000000T0000Z-151201T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
854 AM PST TUE DEC 1 2015

...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

TEMPERATURES HAVE RISEN ABOVE FREEZING THIS MORNING SO THE FREEZE
WARNING WILL BE ALLOWED TO EXPIRE.

$$

CAZ547-011800-
/O.EXP.KLOX.FR.Y.0018.000000T0000Z-151201T1700Z/
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY
854 AM PST TUE DEC 1 2015

...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

TEMPERATURES HAVE WARMED ENOUGH THIS MORNING TO ALLOW THE FROST
ADVISORY TO EXPIRE.

$$

SUKUP

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this freeze warning went out at Nov 30, 1:15 PM PST, 1 hour 23 minutes earlier.

Area forecast discussion, Nov 30, 1:15 PM PST, 1 hour 23 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
115 PM PST MON NOV 30 2015

.SYNOPSIS...

TEMPERATURES WILL WARM TO ABOVE NORMAL BY MID-WEEK AS HIGH PRESSURE
BUILDS ALOFT AND OFFSHORE FLOW CONTINUES. A TROUGH OF LOW PRESSURE
WILL BRING COOLING AND A CHANCE OF RAIN THURSDAY THROUGH FRIDAY
MORNING...MAINLY NORTH OF POINT CONCEPTION. WARM AND DRY WEATHER
WILL LIKELY RETURN FOR THE WEEKEND AS A RIDGE OF HIGH PRESSURE MOVES
INTO PLACE AND OFFSHORE FLOW REDEVELOPS.

&&

.SHORT TERM (TODAY-WED)...SKIES WERE MOSTLY CLEAR THIS AFTERNOON
EXCEPT FOR SOME HIGH CLOUDS CONTINUING TO STREAM ACROSS LOS ANGELES
AND VENTURA COUNTIES EARLY THIS AFTERNOON. TEMPERATURES WERE
TRENDING WARMER A DEGREE OR TWO FOR COAST AND VALLEYS...WHILE SOME
MOUNTAIN LOCATIONS EXPERIENCING UP TO 10 DEGREES OF WARMING OVER THE
PAST 24 HOURS. TODAY'S HIGHS SHOULD REACH THE MID TO UPPER 60S
FORECAST AND COASTAL VALLEYS...WITH HIGHS ONLY IN THE MID 560S
ACROSS THE ANTELOPE VALLEY AND MOST INTERIOR VALLEYS.

TO THE NORTH...A DECAYING COLD FRONT WAS MOVING THROUGH MONTEREY
COUNTY. BY THE TIME THE FRONT REACHES SLO COUNTY LATER THIS
AFTERNOON IT SHOULD JUST BRING INCREASED CLOUD COVER FOR AREAS N OF
POINT CONCEPTION THROUGH THIS EVENING. LATEST RADAR SHOWED MOST OF
THE SHOWER ACTIVITY ACROSS THE BAY AREA AND A FEW FALSE ECHOES NEAR
CAMBRIA. POSSIBLY CHAFF.

BEHIND THE UPPER TROUGH AND FRONTAL PASSAGE...HIGH PRESSURE ALOFT
WILL BUILD IN OVER SOUTHERN AND CENTRAL CALIFORNIA TONIGHT INTO
TUESDAY. THERE SHOULD BE ENOUGH LIGHT OFFSHORE WINDS ACROSS THE
CENTRAL COAST TONIGHT TO KEEP MOST AREAS ABOVE FROST THRESHOLDS.
THERE WILL BE A FEW WIND PROTECTED AREAS THAT COULD SEE TEMPERATURES
LOWER TO JUST ABOVE FREEZING. ALSO...EXPECT ONE MORE NIGHT OF AROUND
FREEZING CONDS FOR THE OJAI AREA LATE TONIGHT INTO TUESDAY MORNING.
A FREEZE WARNING WILL BE ISSUED WITH THE AFTERNOON ZONE PACKAGE.
ALSO...FROST ADVISORY FOR THE SOUTHWESTERN WIND PROTECTED PORTION OF
THE SAN FERNANDO VALLEY INCLUDING WOODLAND HILLS...CALABASAS AND
PORTIONS OF AGOURA HILLS AND WESTLAKE VILLAGE.

THERE WILL CONTINUE TO BE LIGHT OFFSHORE WINDS AFFECTING THE USUAL
WIND PRONE AREAS OF LOS ANGELES AND VENTURA COUNTIES TONIGHT THROUGH
TUESDAY EVENING. LAX-DAG SURFACE GRADIENTS ARE EXPECTED TO REMAIN
OFFSHORE THIS AFTERNOON AND THEN DOWN TO -3.5 MB EARLY TUESDAY
MORNING. THIS WILL CONTINUE TO CAUSE LIGHT OFFSHORE WINDS TO OCCUR
AND ADDITIONAL WARMING ACROSS COAST AND COASTAL VALLEYS ON TUESDAY
TO MORE NORMAL READINGS FOR THIS TIME OF YEAR. BY TUESDAY NIGHT INTO
WEDNESDAY...A COLD PUNCH BEHIND AN EXITING COLD FRONT MOVES INTO THE
GREAT BASIN. IN TURN...STRONGER SURFACE HIGH PRESSURE TO AROUND 1032
MB BUILDS INTO NRN NEVADA. THIS STRONGER PRESSURE GRADIENT AND
COOLER AIR ADVECTION INTO THE HIGH DESERT WILL BOLSTER UP SANTA ANA
WINDS A BIT. AT THIS TIME IT LOOKS LIKE IT WILL BE JUST BELOW WIND
ADVISORY THRESHOLDS FOR WEDNESDAY MORNING...BUT WINDS WILL BE MORE
WIDESPREAD AND SHOULD PUSH ALL THE WAY TO THE COAST. EXPECT HIGH
TEMPS TO REACH THE MID 70S ACROSS MOST COAST AND COASTAL VALLEYS IN
LA/VTU COUNTIES. WITH COOLER TEMPS EXPECTED ACROSS THE INTERIOR
AREAS...WHICH IS TYPICAL WITH THIS TYPE OF OFFSHORE PATTERN.

.LONG TERM (THU-SUN)...THE POSITIVE TILTED RIDGE AXIS THAT WILL BE
OVER SOCAL INTO IDAHO WILL BE SHORT LIVED AS A RATHER STRONG UPPER
LOW BEGINS TO DIG SOUTH AS IT STRENGTHENS. THE TROUGH AXIS BECOMES
NEGATIVELY TILTED AS IT APPROACHES THE NORTHERN HALF OF CALIFORNIA.
A STRONG SURFACE LOW ASSOCIATED WITH THE TROUGH WILL DEVELOP JUST
OFF THE COAST OF NOCAL BY THURSDAY AFTERNOON. EXPECT GUSTY SOUTHERLY
WINDS AHEAD OF THE APPROACHING TROUGH FOR AREAS N OF POINT
CONCEPTION...ESPECIALLY ACROSS THE COASTAL WATERS AND SLO COUNTY. AT
THIS TIME...BEST CHANCE OF PRECIPITATION WILL OCCUR FOR AREAS N OF
POINT CONCEPTION...WITH A SLIGHT CHANCE OF SHOWERS ACROSS THE SBA
SOUTH COAST AND ADJACENT VALLEYS AND NRN MOUNTAIN SLOPES GOING INTO
FRIDAY. SNOW LEVELS WILL BEGIN QUITE HIGH...OVER 7500 FT...BUT AS
THE TROUGH MOVES THROUGH...SNOW LEVELS SHOULD LOWER TO AROUND 5000
FT AFFECTING THE NRN SLOPES OF THE VENTURA AND WESTERN LA COUNTY
MTNS WITH SOME LIGHT SNOW FALL ACCUMULATIONS.

BEST COOLING ON THURSDAY WILL OCCUR FOR AREAS N OF POINT CONCEPTION
AND ALL COASTAL AREAS AS ONSHORE FLOW KICKS IN AHEAD OF THE TROUGH.
WIDESPREAD COOLING WILL CONTINUE INTO FRIDAY AS THE TROUGH AND
ASSOCIATED COLD FRONT MOVES QUICKLY THROUGH THE REGION. ANOTHER
RIDGE AXIS FROM SOCAL INTO THE GREAT BASIN WILL DEVELOP BEHIND THE
EXITING TROUGH FOR SAT AND SUNDAY. SUNDOWNER WINDS ARE POSSIBLE ON
FRIDAY WITH A RETURN OF SANTA ANA WINDS BY SATURDAY MORNING AND ONCE
AGAIN SUNDAY MORNING. EXPECT SOME WARMING ACROSS THE LA/VTU COAST
AND COASTAL VALLEYS WITH OFFSHORE WINDS...BUT HIGHS SHOULD REMAIN IN
THE LOWER TO MID 70S. ANOTHER UPPER TROUGH COULD BRING SOME SHOWERS
TO AREAS N OF POINT CONCEPTION BY MONDAY.

&&

.AVIATION...29/1800Z.

AT 1756Z...THERE WAS NO MARINE LAYER INVERSION AT KLAX.

HIGH CONFIDENCE IN 18Z TAFS WITH VFR CONDITIONS EXPECTED THROUGH THE
PERIOD.

KLAX AND KBUR...HIGH CONFIDENCE IN CAVU TAFS.

&&

&&

.MARINE...30/200 PM

LOCALLY GUSTY EAST WINDS CONTINUE IN THE SANTA BARBARA CHANNEL WITH
LOCAL GUSTS TO 20 KNOTS NEAR SANTA CRUZ ISLAND. THESE WINDS ARE
EXPECTED TO GRADUALLY DECREASE THROUGH THE DAY. OTHERWISE...LIGHT
WINDS ARE EXPECTED THROUGH MID WEEK. A LARGE LONG PERIOD NORTHWEST
SWELL WILL BEGIN TO MOVE INTO THE WATERS TONIGHT INTO
MONDAY...PEAKING TUESDAY AROUND 10 FEET AT 15 SECONDS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING (SEE LAXNPWLOX).
FROST ADVISORY (SEE LAXNPWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).

&&

PUBLIC...KAPLAN
AVIATION/MARINE...SWEET
SYNOPSIS...THORNTON

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 30, 6:00 AM PST, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST MON NOV 30 2015

CAZ034>041-044>046-051>054-059-087-088-547-548-011400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST MON NOV 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

FREEZING CONDITIONS WILL AFFECT MOST OF THE INLAND AREAS THIS
MORNING. THERE WILL BE HAZARDOUS SURF AT ALL AREA BEACHES TODAY AND
TONIGHT.

* FREEZE WARNING.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

THERE WILL BE HAZARDOUS SURF AT ALL AREA BEACHES THROUGH WEDNESDAY.

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 10:42 PM PSTFrost AdvisoryLOX10 hr
Nov 29, 10:42 PM PSTFreeze WarningLOX10 hr
Nov 30, 2:38 PM PSTFrost AdvisoryLOX18 hr

Nearby

Freeze Warnings in California, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.